# SDR DALA2019092305534

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,490 hours, 40,313 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Condition: Not Reported
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 668, L/P 1283715) REPLACE #9 SPOILER PCA PER CARD 2762-01021-01B DUE TO P/N. CORRECTIVE ACTION: REPLACED #9 SPOILER PCA PER CARD 2762-01021-01B.
